• I've recently started some new steroid pills, they're making me super angry. Angry to the point I have to stop myself from assaulting people

    Asked by mrow5 on Thursday, November 15, 2012

    I've recently started some new steroid pills, they're making me super angry. Angry to the point I have to stop myself from assaulting people

    5 Answers from the Community

    5 answers
    • Peroll's Avatar
      Peroll

      You are experiencing "roid rage" which is a known side effect. You need to contact your Doctor as soon as possible and let them know abuot this. They may be able to change your meds or add some to counteract the side effect. Please do this as soon as possible and let us know hiow you are doing. Good luckk.

      over 4 years ago
    • SueRae1's Avatar
      SueRae1

      Steroids - are the worst. I spoke with my oncologist about the fact they make me a "XXX on wheels" I was screaming obscenities at cyclists at one point. - we reduced to the dose, and it did help a bit. They also make me water retentive, constipated, and disrupt my sleep (which doesn't help with the rage). I finally asked for a pharma referral and that doctor put me on some low level meds (xanx and lexapro) which have really helped with the anger and sleep issues.

      over 4 years ago
    • tnblondee's Avatar
      tnblondee

      I hated steroids, I don't know why anyone would take them if they didnt have to. I found myself very irritable but it sounds like you're reacting way worse. I would tell your doc about that....

      over 4 years ago
    • po18guy's Avatar
      po18guy

      Call doctor today! This is not good, and indicates that your dosage needs adjustment. Steroids boost your metabolism and kill cancer cells, but you should not experience something this radical. Each patient is different. I was receiving 100mg daily, but did not react like that. Some can take 20mg daily and have trouble.

      over 4 years ago
    • teddyfuzz's Avatar
      teddyfuzz

      I would report how you are feeling to your doctor - he/she may want to reduce the dose. Some of the people you are coming in contact with may very well deserve to be assaulted - but I'm sure your schedule is full enough without adding jail time. Hang in there miss!

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.